American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13D10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] N. V. Timofeeva. Infinitesimal criterion for flatness of projective morphism of schemes. St. Petersburg Math. J. 26 (2015) 131-138.
Abstract, references, and article information   
View Article: PDF

[2] Jack A. Thorne. Automorphy lifting for residually reducible $l$-adic Galois representations. J. Amer. Math. Soc. 28 (2015) 785-870.
Abstract, references, and article information   
View Article: PDF

[3] Anupam Bhatnagar. Projective varieties covered by isotrivial families. Proc. Amer. Math. Soc. 142 (2014) 1561-1566.
Abstract, references, and article information   
View Article: PDF

[4] Naoya Hiramatsu and Yuji Yoshino. Examples of degenerations of Cohen-Macaulay modules. Proc. Amer. Math. Soc. 141 (2013) 2275-2288.
Abstract, references, and article information   
View Article: PDF

[5] Examples. CBMS Regional Conference Series in Mathematics 116 (2012) 113-120.
Book volume table of contents   
View Article: PDF

[6] Homotopy invariance and quantization. CBMS Regional Conference Series in Mathematics 116 (2012) 75-84.
Book volume table of contents   
View Article: PDF

[7] Index. CBMS Regional Conference Series in Mathematics 116 (2012) 121-123.
Book volume table of contents   
View Article: PDF

[8] Finer structures of cohomology. CBMS Regional Conference Series in Mathematics 116 (2012) 25-44.
Book volume table of contents   
View Article: PDF

[9] Basic notions. CBMS Regional Conference Series in Mathematics 116 (2012) 1-17.
Book volume table of contents   
View Article: PDF

[10] Deformations and cohomology. CBMS Regional Conference Series in Mathematics 116 (2012) 19-23.
Book volume table of contents   
View Article: PDF

[11] Martin Markl. Deformation Theory of Algebras and Their Diagrams. CBMS Regional Conference Series in Mathematics 116 (2012) MR MR2931635.
Book volume table of contents   

[12] The simplicial Maurer-Cartan space. CBMS Regional Conference Series in Mathematics 116 (2012) 55-67.
Book volume table of contents   
View Article: PDF

[13] $L_\infty $-algebras governing deformations. CBMS Regional Conference Series in Mathematics 116 (2012) 99-111.
Book volume table of contents   
View Article: PDF

[14] The gauge group. CBMS Regional Conference Series in Mathematics 116 (2012) 45-54.
Book volume table of contents   
View Article: PDF

[15] Strongly homotopy Lie algebras. CBMS Regional Conference Series in Mathematics 116 (2012) 69-74.
Book volume table of contents   
View Article: PDF

[16] Brief introduction to operads. CBMS Regional Conference Series in Mathematics 116 (2012) 85-98.
Book volume table of contents   
View Article: PDF

[17] Thomas Lehmkuhl. Compactification of the Drinfeld modular surfaces. Memoirs of the AMS 197 (2009) MR 2488548.
Book volume table of contents   

[18] Wendy Lowen. Algebroid prestacks and deformations of ringed spaces. Trans. Amer. Math. Soc. 360 (2008) 1631-1660. MR 2357708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. P. Pridham. Deformations of schemes and other bialgebraic structures. Trans. Amer. Math. Soc. 360 (2008) 1601-1629. MR 2357707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Wendy Lowen and Michel Van den Bergh. Deformation theory of abelian categories. Trans. Amer. Math. Soc. 358 (2006) 5441-5483. MR 2238922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jan O. Kleppe. Maximal families of Gorenstein algebras. Trans. Amer. Math. Soc. 358 (2006) 3133-3167. MR 2216262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Runar Ile. Change of rings in deformation theory of modules. Trans. Amer. Math. Soc. 356 (2004) 4873-4896. MR 2084403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Trina Armstrong and Ron Umble. Obstructions to deformations of d.g. modules. Proc. Amer. Math. Soc. 129 (2001) 3447-3452. MR 1860475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] David Eisenbud, Craig Huneke and Bernd Ulrich. A simple proof of some generalized principal ideal theorems. Proc. Amer. Math. Soc. 129 (2001) 2535-2540. MR 1838374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Phillip Griffith. Induced formal deformations and the Cohen-Macaulay property. Trans. Amer. Math. Soc. 353 (2001) 77-93. MR 1675194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Kimio Miyajima. A note on the Bogomolov-type smoothness on deformations of the regular parts of isolated singularities. Proc. Amer. Math. Soc. 125 (1997) 485-492. MR 1363432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Allan Adler and Pradeep Shukla. Formal moduli of modules over local $k$-algebras . Trans. Amer. Math. Soc. 337 (1993) 143-158. MR 1091702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Bernd Ulrich. Sums of linked ideals . Trans. Amer. Math. Soc. 318 (1990) 1-42. MR 964902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Luchezar L. Avramov. Local rings of finite simplicial dimension. Bull. Amer. Math. Soc. 10 (1984) 289-291. MR 733698.
Abstract, references, and article information   
View Article: PDF

[30] Andrew R. Kustin and Matthew Miller. Deformation and linkage of Gorenstein algebras . Trans. Amer. Math. Soc. 284 (1984) 501-534. MR 743730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 32 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia